The inverse eigenvalue problem for Hermitian matrices whose graphs are cycles

Research output: Contribution to journalArticle

Abstract

In 1979, Ferguson characterized the periodic Jacobi matrices with given eigenvalues and showed how to use the Lanzcos Algorithm to construct each Such matrix. This article provides general characterizations and constructions for the complex analogue of periodic Jacobi matrices. As a consequence of the main procedure, we prove that the multiplicity of an eigenvalue of a periodic Jacobi matrix is at most 2.
Original languageUnknown
Pages (from-to)673-682
JournalLinear & Multilinear Algebra
Volume57
Issue number7
DOIs
Publication statusPublished - 1 Jan 2009

Cite this